Conformality: classical and generalized. (English. Russian original) Zbl 1505.53047

J. Math. Sci., New York 258, No. 3, 365-368 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 279-284 (2021).
Summary: We discuss several topics: the concept of conformal mapping of Riemannian and pseudo-Riemannian manifolds, conformal rigidity of higher-dimensional domains, and conformal flexibility of two-dimensional domains of Euclidian and Minkowski planes. We present an extension of the concept of conformal mapping proposed by M. Gromov and recall an open problem related to it.


53C18 Conformal structures on manifolds
53A31 Differential geometry of submanifolds of Möbius space
Full Text: DOI


[1] Zorich, VA, Liouville theorem on conformal mappings of domains in multidimensional Euclidean and pseudo-Euclidean spaces, Matematički vesnik, 70, 2, 183-188 (2018) · Zbl 1474.30170
[2] L. D. Landau and E. M. Lifshitz, Short course in theoretical physics. Book 1. Mechanics. Electrodynamics, M., Nauka, 1969 [in Russian].
[3] M. Gromov, Number of Questions, 2014. https://www.ihes.fr/ gromov/wp-content/uploads/2018/08/problems-sept2014-copy.pdf
[4] M. Schottenloher, A Mathematical Introduction to Conformal Field Theory, Springer Lecture Notes in Physics, 759. doi:10.1007/978-3-540-68628-6, 2008. · Zbl 1161.17014
[5] Kühnel, W.; Rademacher, H-B, Liouville’s theorem in conformal geometry, Journal de Mathématiques Pures et Appliquées, 88, 3, 251-260 (2007) · Zbl 1127.53014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.